On eigenvalue problems for nondifferentiable mappings

K. Schmitt, Hal Smith

Research output: Contribution to journalArticle

34 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)294-319
Number of pages26
JournalJournal of Differential Equations
Volume33
Issue number3
DOIs
StatePublished - 1979
Externally publishedYes

ASJC Scopus subject areas

  • Analysis

Cite this

On eigenvalue problems for nondifferentiable mappings. / Schmitt, K.; Smith, Hal.

In: Journal of Differential Equations, Vol. 33, No. 3, 1979, p. 294-319.

Research output: Contribution to journalArticle

@article{05f6a2ff78174c209b0f5928369e3769,
title = "On eigenvalue problems for nondifferentiable mappings",
author = "K. Schmitt and Hal Smith",
year = "1979",
doi = "10.1016/0022-0396(79)90067-6",
language = "English (US)",
volume = "33",
pages = "294--319",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - On eigenvalue problems for nondifferentiable mappings

AU - Schmitt, K.

AU - Smith, Hal

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=0039926857&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039926857&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(79)90067-6

DO - 10.1016/0022-0396(79)90067-6

M3 - Article

AN - SCOPUS:0039926857

VL - 33

SP - 294

EP - 319

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 3

ER -